# SDR 2007FA0000386

- Difficulty date: May 1, 2007
- Submitted: May 1, 2007
- Operation: General aviation
- Make and model: Diamon DA 40
- Aircraft time: 103 hours
- System (JASC): 7320 · Fuel Controlling System
- Part: Fadec
- Condition: Malfunctioned
- Part time: 103 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE ECU WARNING LIGHTS HAVE COME ON MULTIPLE TIMES NOW.  ACCORDING TO THE MANUFACTURER, EACH TIME THESE ANNUNCIATORS COME ON THE AIRCRAFT MUST BE SERVICED BY AN APPROVED MECHANIC. BY THIELERTS EXPLANATION, IF THE AIRCRAFT GOES INTO A STEEP BANK OR UN-COORDINATED TURN THAN AN AIR BUBBLE CAN GET INTO THE FUEL LINE AND CAUSE UNEVEN PRESSURES BETWEEN THE TWO ENGINES.  THE FADEC SENSES THIS AS A PROBLEM AND THE ECU WARNINGS TRIP.  ACCORDING TO MANUFACTURE THIS HAS BEEN HAPPENING FREQUENTLY ON AIRCRAFT WITH THEIR FADEC ENGINES.  THREE TIMES ALREADY ON OUR WITHIN 100 HOURS.  IT IS A NUISANCE BECAUSE AN AIRCRAFT CAN EASILY BE STRANDED IN A LOCATION WITHOUT A THIELERT APPROVED MECHANIC. OR WORSE, IF A GENUINE PROBLEM EX
